# SDR IXXA060035S

- Difficulty date: September 20, 2004
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horiz Stab
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND LEFT HORIZONTAL STABILIZER L/E DENTED AT STATION XFS 188.750.  REMOVED DAMAGE.  FAB`D REPAIR PARTS.  LOCATED, DRILLED, REMOVED, TREATED, PRIMED, INSTALLED REPAIR PARTS, AND FASTENERS WET WITH SEALANT FROM STATION XFS 185.5 TO STATION 199.5 IAW DC8 SRM 55-2-1, 55-3-1, 51-1-4, 51-1-5, AND 51-1-8.
